# SDR SWAA2024042568047

- Difficulty date: March 26, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 867 Rbl25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK BS867+5 CROWN RBL25 WL208.<[01] UPDATED MEASUREMENTS TABLE;[02] UPDATED STEPS 1 AND 2;[03] UPDATED STEP 3.;[04] UPDATED STEP 4;[05] COMPLETED STEP 4.;[06] COMPLETED STEP 5;[07] PARTIAL UPDATE ON STEP 3.;[08] UPDATED STEP 3.;[09] CORROSION ON PASSENGER CABIN SEAT TRACK BS867+5 CROWN RBL25 WL208. SRM 53-00-52-1A-1 IS APPLICABLE ALLOWABLE DAMAGE. REMOVED CORROSION ON SEAT TRACK TOP OF CROWN BS867 + 5 IAW SRM 51-10-02-0G-0. FOUND TO BE OUT OF LIMITS L2' X W1' X D.041 PER SRM 53-00-52-1A-1. DEPTH GAUGE ID#ATS400 DUE DATE:10/2024. REMOVED SEAT TRACK BS727B-887 RBL25; WL208 PER SRM 51-40-02. LOCATED FASTENER HOLES; DRILLED & DEBURRED A NEW ATSHFAB-100-316 SEAT TRACK FOR BS 727B-887; RBL25; WL208 PER SRM 51-40-05 AND BOEING DWG 146A5300 SH72. OKAY TO INSTALL. INSTALLED ALL FASTENERS ON PASSENGER CABIN SEAT TRACK AT BS 787 - 867; RBL25; WL208 IAW BOEING DWG 146A5300 SH 72 AND BOEING DWG 146A5300 SH 73 AND SRM 51-40-04-0G-0. EQUIPMENT USED: ATS1353 DUE DATE 08/2024.;[10] VERIFIED ALL STEPS COMPLETED; CARD COMPLETE.
